It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-18-2005, 12:51 PM   #1
Senior Member
(male)
 
Join Date: Aug 2003
Location: United Kingdom
Posts: 221
stan HB User
accutane day 4

hi im day 4 of accutane my skin is still abit oily and ive got whiteheads all over aspeacially on the outside of my nose and on my chin which is sore and itchy at times is this normal and how long will it be for these to go away can anyone help and what symptoms are to come next?lol

 
Old 01-18-2005, 02:19 PM   #2
Senior Member
(male)
 
Join Date: Aug 2003
Location: United Kingdom
Posts: 221
stan HB User
Re: accutane day 4

anyone to help? also is it ok to still use the bp cream whilst on accutane?

 
Sponsors Lightbulb
   
Old 01-19-2005, 02:40 AM   #3
Senior Member
(male)
 
Join Date: Aug 2003
Location: United Kingdom
Posts: 221
stan HB User
Question Re: accutane day 4

anyone at all?

 
Old 01-19-2005, 05:25 AM   #4
Junior Member
(male)
 
Join Date: Jul 2003
Location: Somewhere
Posts: 29
m@niac HB User
Re: accutane day 4

man im on day 6 now, im starting to get them too, it happens....u usually breakout when you start using it. this means that the roacctane is working. try not to pop them, because because ur skin is more sensitive now whilst using roaccutane blemishes might stay for longer and potentially scar

 
Old 01-19-2005, 07:59 AM   #5
Senior Member
(male)
 
Join Date: Aug 2003
Location: United Kingdom
Posts: 221
stan HB User
Re: accutane day 4

thx what dosage u on and do u take them both together or 1 on morning and 1 at night?

 
Old 01-19-2005, 05:17 PM   #6
Junior Member
(male)
 
Join Date: Jul 2003
Location: Somewhere
Posts: 29
m@niac HB User
Re: accutane day 4

20mg
im taking only 1 tablet a day, and in 2 weeks im taking 2 tablets a day

 
Old 01-19-2005, 08:51 PM   #7
Member
 
Join Date: Oct 2004
Posts: 76
CollegeBoy21 HB User
Re: accutane day 4

Your skin will change a lot in the first month or so. The Accutane doesn't clear your face right away. Mine took about a month ~ month and a half to clear up completely, and I mean red spots and all (at least in my case). You just have to let it do its thing.

My scalp got really itchy and dry, and my face dried up and I could see all the little plugs coming out of my pores. Your skin will become more and more sensitive. I am more prone to cuts and bruises, and existing cuts and bruises take a long time to heal. You have to keep your skin and lips moisturized ALL the time... you will dry out fast like a snail in a salt factory lol. I'm on my last month or so of Accutane and I can't wait to get off this stuff. At the same time I really can't imagine ever not taking this medication, it changed my life (for the better). Best of luck guys!

 
Old 01-20-2005, 04:41 AM   #8
Senior Member
(male)
 
Join Date: Aug 2003
Location: United Kingdom
Posts: 221
stan HB User
Re: accutane day 4

do any of u ever get any back pain im on day 6 and seem to be having back pain the skin hasnt really dried up on my face yet because u can still see alot of oil there had a couple of really bad headaches to but didnt want to take any paracetamol because i dont no if this will effect it or not?

 
Old 01-20-2005, 10:45 AM   #9
Member
 
Join Date: Oct 2004
Posts: 76
CollegeBoy21 HB User
Re: accutane day 4

After day 6 I don't think you should really be feeling any pain... Sometimes I wake up and my back is a little wore but goes away. I didn't start experiencing the minor pains until at least 2 months on the medication. I do get headaches more frequently but I have been under a lot of stress too. I'm in my 4th month and the headaches just started a few weeks ago... I think the stress is just magnified while on Accutane, I don't think the med is actually causing the headaches, but maybe it is who knows. If these side effects start becoming too frequent or too severe you should probably lower your dosage or just come off it altogether. You don't want to mess up your body just because you want clear skin. It's probably nothing to worry about... eat healthy and try to exercise - the better condition your body is in the better the course will be (I always believe in keeping healthy no matter what). I hope the course goes well for you, results came for me in only a month or two so hopefully you will be the same way. Best of luck!

 
Old 01-20-2005, 11:23 AM   #10
Senior Member
(male)
 
Join Date: Aug 2003
Location: United Kingdom
Posts: 221
stan HB User
Re: accutane day 4

thx i take 2 20mg tablets a day so dont no if he can lower the dose any further can he isnt this the lowest? ive still got back pain though it when i sit in 1 position then when i get up u can feel the pain like a stiff back got a appointment with the dermotoligist 20th feb but gotta go for a blood test week before then i dont want to tell him about my back because he will take me off them and ill never be clear might not be the tablets though cause most people on here are on like 60mg or 80mg and im on 20mg so not sure

 
Old 01-21-2005, 12:10 PM   #11
Member
 
Join Date: Oct 2004
Posts: 76
CollegeBoy21 HB User
Re: accutane day 4

It can be reduced to 1 pill per day @ 20mg If your back is hurting you that much then you shouldn't definitely say something. This is a serious medication and should not be taken lightly. But if I were you I'd really consider any other possible reasons why your back is so achey. Being on such a low dose for only about 1 week should not really give you these kinds of symptoms yet. You shouldn't have these side effects until after your skin starts clearing up... And, you may even want to give your dermatologist a call before your appt if it really bothers you a lot, don't wait until the end of February. Good luck.

 
Old 01-21-2005, 02:26 PM   #12
Senior Member
(male)
 
Join Date: Aug 2003
Location: United Kingdom
Posts: 221
stan HB User
Re: accutane day 4

thx for ur advice im going to the doctors on moday about my back ive had it for couple of days now cant think of any thing that ive done other than take the tablets which as u say it might not be that because ive only been on them a week now also do u no if u can take painkillers with accutane? ill mention it to the doc anyway thx again anyway

 
Old 01-21-2005, 08:09 PM   #13
Member
 
Join Date: Oct 2004
Posts: 76
CollegeBoy21 HB User
Re: accutane day 4

I'm not sure what you can take with Accutane and what you can't. I know that the excessive amounts of vitamin A takes a toll on the liver so you're not supposed to take multivitamins while on it, nor are you supposed to drink. Also, every oral pill you take pays a toll on the liver. Anything and everything that goes into your body somehow ends up being detoxified by the liver... Since the Accutane course is only 4-6 months I'd try to not do ANYTHING to tax your liver. Milk Thistle is used to thicken the mucus membranes of the liver which helps protect it and make it heal faster - I just bought a bottle of 60 pills of milk thistle for around $10 (kind of steep but whatever lol) and it seems to be going all right. The Accutane is still doing its thing but now I have greater peace of mind because I am taking milk thistle. The whole purpose of milk thistle is to promote healthy liver function. Maybe you'll want to try taking this stuff during your course of treatment. Even if you don't feel different it will still be doing good for your liver. I just started taking these pills which is probably why I haven't noticed any difference... but I don't know if I'm supposed to. Good luck and hope all goes well with your back and acne. Take care.

 
Old 01-22-2005, 05:18 AM   #14
Senior Member
(male)
 
Join Date: Aug 2003
Location: United Kingdom
Posts: 221
stan HB User
Re: accutane day 4

thx i might try that milk thistle its frustrating when u cant have a drink on accutane but the derm said not to drink so i havent roll on 15 weeks lol

 
Old 01-22-2005, 08:09 AM   #15
Inactive
(female)
 
Join Date: Jan 2005
Posts: 44
kme0021 HB User
Re: accutane day 4

How serious are the liver side effects? Did the doctor say it was something to be really concerned about? I am thinking of getting on the accutane but the liver part really scares me. Should I be that concerned?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
to all accutane users! bimbotica Acne 13 09-05-2011 08:53 AM
Accutane Thread! Tips/stories Anything Accutane Related Accutane Dude Acne 47 11-12-2010 06:44 AM
La and Al's Accutane Support Group allibear Acne 40 02-25-2006 10:35 AM
I'm Amazed at the Way Accutane is Pressed on Patients KJsMom Acne 16 06-12-2005 08:10 AM
accutane? kta Acne 102 11-10-2004 07:20 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), MSNik (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!